# SDR SWIA202053993

- Difficulty date: November 6, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CLF HAS BROKEN INSERTS.  C-CHECK 11/12/2020.  REMOVED AND REPLACED ALL BROKEN PASS THRU INSERTS ON PANEL 241CLF, IN REFERENCE TO AMM.
